# SDR U2RA201408290011

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,940 hours, 21,118 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83416
- Condition: Discharged
- Location: Cabin
- Part time: 2,406 hours, 1,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 33-001-00-01 FOUND EMER BATTERY PACK AT L1 DOOR INOPERATIVE.  REPLACED BATTERY PACK.
